# SDR SWIA2025100700522

- Difficulty date: May 22, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR3L CRACKED AT FS379.00.  (C-CHECK RO 10/06/2025) REMOVED AND REPLACED STGR 3L BETWEEN FS364.00  TO FS394.00 REF CRJ-200 SRM 51-42-06  AND DWG 601R31016 REV D. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS.
